Please use this identifier to cite or link to this item:
|Title||On special solutions of second and fourth Painlevé hierarchies|
|Title in Arabic||On special solutions of second and fourth Painlevé hierarchies|
In this article, we give special solutions of second and fourth Painlev´e hierarchies derived by Gordoa, Joshi, and Pickering. We show that for certain choice of the parameters each n-th member of these hierarchies has a special solution in terms of an n-th order differential equation. Furthermore we derive a relation between these two hierarchies.
|Published in||Physics Letters A|
|Series||Vol. 373, No. 6|
|Item link||Item Link|
|Files in this item|